# SDR MALA954310

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3213 - DURING CLIMB-OUT, NOSE GEAR INTRANSIT LIGHT DID NOT GO OUT AFTER TAKEOFF.  THE CREW CYCLED THE GEAR AND THE PROBLEM CONTINUED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE RERIGGED THE UP LIMIT SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
